Hair-loss ....

A board to discuss the Multiple Sclerosis modifying drug Rebif

Postby anita » Wed Sep 17, 2008 3:45 am

hy krsm-131,

krsm_131 wrote:
I was only on Rebif for about 3 months when my neuro took me off of it because of liver levels (anyone else?)

I am on Rebif since april this year, and last sunday my first liver tests shows high levels I dont know if the marks are the same like by us, but my are 1.09 for S-AST (high level is 0.58) and 2.28 for S-ALT (high level is 0.74) so I must repeat the tests in about 10 days,.... then we see if I must stop with Rebif.... :cry: . I hope this wont be necessary, becouse I think this is a good medicine.....


Have a nice day,

Anita
User avatar
anita
Family Member
 
Posts: 26
Joined: Thu May 01, 2008 3:00 pm
Location: Slovenia

Advertisement

Re: Hair-loss ....

Postby Dreadhead » Fri Apr 20, 2012 11:30 pm

Hello I was recently dianosgned with MS DEC 19 2011 and have been on Rebif for about 2 months going on three and I recently noticed that 2 of my dreads where about to just fall out of my hair and now I have a blad spot where I should have hair now I keep my hair very healthy and don't put any strain on it and I have never had any problems or issues with my hair until just recently! I spoke with the mslifelines and the told me that the Rebif had nothing to do with it but I don't understand just out of nowhere Im not just going to loose 2 dreads.. It doesnt make sense.. I have been going through a lot with this recent diagnosis for the diagnosis then I got shingles from the steroid treatment then the hair stuff and now I've been really sick from the flu like symptoms I feel like I have the flu this is not easy at all.. And whats making it so hard is me cause I'm so hard on myself being independent and a man it's difficult going thru things of this caliber. I am trying tho..
Dreadhead
Newbie
 
Posts: 1
Joined: Fri Apr 20, 2012 11:16 pm

Re: Hair-loss ....

Postby lyndacarol » Sat Apr 21, 2012 7:12 am

Welcome to ThisIsMS, Dreadhead.

There can be more than one problem going on at a time. Hair loss can be a symptom of a thyroid problem. See your doctor and ask for a battery of blood tests for the thyroid hormones (TSH, Free T4, Free T3, Reverse T3, and antithyroid antibodies) to be done.

Welcome to you and all your questions, any area of concern to you is valid for a question. All the best to you.
My hypothesis: excess insulin (hyperinsulinemia) plays a major role in MS, as developed in my initial post: http://www.thisisms.com/forum/general-discussion-f1/topic1878.html "Insulin – Could This Be the Key?"
User avatar
lyndacarol
Family Elder
 
Posts: 2085
Joined: Thu Dec 22, 2005 4:00 pm

Re: Hair-loss ....

Postby ruraliowa » Sun Dec 02, 2012 10:28 pm

Hi, I also noticed hair loss while on rebif (started on it in fall 2006) Both in quantity of hair coming out in hairbrush, amount coming out in shower when washing hair, and loss of volume. I was hospitalized with some infections in April 2012 and Drs. treating that recommended going off rebif, which I did, and I can tell hair is growing back. I just started back on rebif, and prior to that did consult a dermatologist who recommended 5,000 mcg biotin per day and use of men's rogaine, as he said women's didn't have enough strength. Also, prior to the hospital stay I was on Rainbow Light Nail Hair and Skin which did have 2 mg of biotin. This was something else the hospital Drs. had me stop taking, and I did have nail splitting, which stopped after my family Dr. ok'd going back on the supplement. Now I will just have to see if the larger amount of biotin and rogaione counter the rebif hair loss. Perhaps hair loss isn't that rare of a side effect?
ruraliowa
Newbie
 
Posts: 1
Joined: Sun Dec 02, 2012 10:01 pm

Re: Hair-loss ....

Postby lyndacarol » Mon Dec 03, 2012 10:00 am

Welcome to ThisIsMS, ruraliowa. We are glad you have jumped in and joined our discussion.
My hypothesis: excess insulin (hyperinsulinemia) plays a major role in MS, as developed in my initial post: http://www.thisisms.com/forum/general-discussion-f1/topic1878.html "Insulin – Could This Be the Key?"
User avatar
lyndacarol
Family Elder
 
Posts: 2085
Joined: Thu Dec 22, 2005 4:00 pm

Previous

Return to Rebif

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users